Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 101, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 25, 2022, 6:07 PM MDT for San Miguel County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2022, 6:07 PM MDT (00:07 UTC)
- Expired
- Jul 25, 2022, 10:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 141 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 4772 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544
WGUS55 KABQ 260007
FFWABQ
NMC047-260400-
/O.NEW.KABQ.FF.W.0101.220726T0007Z-220726T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
607 PM MDT Mon Jul 25 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 1000 PM MDT.
* At 607 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar. Up to
0.75 inches of rain have fallen. The expected rainfall rate is
1.25 inches in 1 hour. Additional rainfall amounts up to 1.25
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Tecolote Creek
and Gallinas River drainage areas including Cabo Lucero Creek, Canon
Mesteno, Ojitos Frios Creek, Tecolote Creek, Porvenir Canyon, Arroyo
Pecos, Agua Zarca and Vegosa Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 9.
Interstate 25 between Mile Markers 343 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.25 INCHES IN 1 HOUR
$$
442 follow-up statements
738
WGUS75 KABQ 260152
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
752 PM MDT Mon Jul 25 2022
NMC047-260400-
/O.CON.KABQ.FF.W.0101.000000T0000Z-220726T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
752 PM MDT Mon Jul 25 2022
...FLASH FLOOD WARNING FOR THE SOUTHERN HERMITS PEAK AND CALF CANYON
BURN SCAR REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING IN
NORTHWESTERN SAN MIGUEL COUNTY...
At 752 PM MDT, Doppler radar indicated thunderstorms continuing to
produce light to moderate rain over the Hermits Peak and Calf Canyon
Burn Scar. Up to 0.94 inches of rain have fallen to the southeast
and east of Gallinas. Additional rainfall amounts up to 0.25 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the burn scar will mainly impact the
Gallinas River drainage below Gallinas, as well as Agua Zarca. The
debris flow can consist of rock, mud, vegetation and other loose
materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak and Calf
Canyon Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
Las Vegas, El Porvenir, Montezuma, Storrie Lake State Park,
Mineral Hill, Gallinas, San Geronimo, San Pablo and Ojitos Frios.
This includes the following highways...
State Road 283 between Mile Markers 1 and 12...and
near Mile Marker 14.
State Road 65 between Mile Markers 1 and 14.
State Road 518 between Mile Markers 1 and 10.
Interstate 25 between Mile Markers 344 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
44487
WGUS75 KABQ 260351
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
951 PM MDT Mon Jul 25 2022
NMC047-260401-
/O.EXP.KABQ.FF.W.0101.000000T0000Z-220726T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
951 PM MDT Mon Jul 25 2022
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR WILL EXPIRE AT 10 PM MDT THIS EVENING FOR NORTHWESTERN SAN
MIGUEL COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central, north central, and west central New Mexico.
LAT...LON 3582 10553 3579 10544 3575 10540 3576 10535
3574 10520 3564 10520 3562 10519 3557 10521
3553 10526 3546 10529 3545 10535 3547 10540
3550 10545 3558 10550 3570 10555 3572 10556
3575 10557 3578 10556
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 5:51 PM MDT, 16 minutes earlier.
Area forecast discussion, Jul 25, 5:51 PM MDT, 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 551 PM MDT Mon Jul 25 2022 .AVIATION... 00Z TAF CYCLE Scattered to numerous showers and thunderstorms will continue to favor much of central and western NM through the evening, though some storms may persist across southwest areas through the overnight hours. Colliding outflow boundaries may spark new storm development as well as result in gusts near 40kts. Storm motion will generally be slow to the north or northwest. Another round of showers and thunderstorms are expected on Tuesday, this time favoring northern and western New Mexico. A backdoor cold front should enhance storm coverage across northeast NM as compared to today. Similarly to today, brief MVFR cigs/vsbys and gusty winds will be possible in the stronger storms. 34 && .PREV DISCUSSION...315 PM MDT Mon Jul 25 2022... .SYNOPSIS... High pressure aloft will dominate for the foreseeable future, with some variations. The plume of moisture will impact western and central New Mexico until later this week when a front could bring higher chances for rain in the east central and southeast. Locally heavy rain will continue to be possible with any storm. High temperatures will trend slightly cooler from day to day over most of the east but remain steady central and west. By early next week, the upper high center may shift back over the central and southern Rockies, leading to a downturn in the areal coverage and number of storms while high temperatures climb back above normal for most areas. && .DISCUSSION... SHORT TERM... (TONIGHT THROUGH TUESDAY NIGHT)... Water vapor imagery this afternoon shows a large area of high pressure centered over the lower MS Valley. The moisture plume is largely focused over AZ where the Tucson 12Z sounding recorded an impressive 1.71" PWAT. An abundant amount of moisture is still in place over NM though with EPZ's 12Z sounding coming in at 1.38" and the ABQ sounding measuring a PWAT of 1.07". This has of course led to scattered thunderstorm coverage favoring the high terrain early this afternoon. Steering flow is tracking these storms in a N/NE direction, but with weak winds aloft, storms motions have been slow. Look for storm coverage to favor areas along and west of the central mountain chain through this evening. Thanks to drier air in place across the east as well as the northerly steering flow, the east should remain mostly dry tonight. Storm coverage will slowly taper off after sunset, but hi-res models continue to show lingering showers & storms through the overnight hours, especially across the west. This is likely due to an upper-level low currently over northern Mexico which is undercutting the aforementioned high. Vorticity advection as this low rotates around the high should enhance storm chances tonight for the west before the lack of diurnal heating takes over. A fairly similar setup is expected on Tuesday as the H5 high stays centered over the lower MS Valley, and the moisture plume stays focused over AZ and western NM. PWATs will stay well above an inch which will support another active day with robust storms favoring areas along and west of the central mountain chain. A weak boundary nosing into northeastern NM does have to be taken into account though because this boundary will aid in additional thunderstorm development across the northeast quadrant of the state. Otherwise, flash flooding remains the primary concern, and another Flood Watch may be needed but will leave that up to the midnight shift so they can take into account today's precipitation. 15 LONG TERM...(WEDNESDAY THROUGH MONDAY)... General trends are for 2 upper high centroids, one generally over the Great Basin with the second wandering over eastern NM or Texas into Oklahoma through Friday/Saturday. In between there will be a weakness where the plume of subtropical moisture will be allowed to migrate, especially into Arizona but also spreading over western and northern NM. This may keep east central and southeast NM drier and warmer than normal, at least through Wednesday and into the day Thursday and as storm motions are to the northwest and north over central and western NM and to the northeast/east over far northern NM. Thereafter a surface boundary will sag into the east central and southeast, allowing for some higher pops there. By late in the upcoming weekend, the upper high center may meander to the central and southern Rockies and strengthen although there are model differences regarding the exact location of the upper high. This could allow high temperatures to climb back up a few degrees, to a few degrees above normal. As for the string of consecutive high temperatures of 100 degrees or greater at the Roswell Industrial Airpark, it looks like it will be a close call in the competition for first place, assuming KROW hits 100 degrees today. For what it's worth, it's 99 at 3 pm. Forecast guidance is for 100 or greater on Tuesday and Wednesday, so if the max is 100 today and Tuesday that would tie the all time record of 18 consecutive days of 100 degrees or greater which ended on July 18, 2016. && .FIRE WEATHER... There are no fire weather concerns through the forecast period. An abundant amount of moisture will result in daily rounds of scattered to numerous thunderstorms with the greatest coverage favoring areas along and west of the central mountain chain. Drier air over eastern NM will keep conditions drier with perhaps more isolated activity. The primary threats with any thunderstorms will be locally heavy rainfall and flash flooding, especially on recent burn scars. Otherwise, temperatures will be near normal for the west and a few degrees above normal across the east. 15 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for the following zones... NMZ208-211-214-215-226. &&
In the hours before
Local storm report, Jul 25, 3:09 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON JUL 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD 2 NNW HOLLYWOOD 33.35N 105.64W
07/25/2022 LINCOLN NM EMERGENCY MNGR
FLASH FLOODING AT GAVILAN CANYON AND WARRIOR
DRIVE OFF THE MCBRIDE BURN SCAR. ROAD
CLOSURES IN PROGRESS.
&&
34Special weather statement, Jul 25, 3:26 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT Mon Jul 25 2022
NMZ222>224-252200-
Central Highlands-Estancia Valley-South Central Highlands-
326 PM MDT Mon Jul 25 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LINCOLN, EAST CENTRAL SOCORRO AND SOUTH CENTRAL TORRANCE COUNTIES
THROUGH 400 PM MDT...
At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Claunch, or 15 miles west of Corona, moving north
at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Lincoln, east central Socorro and south central Torrance Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3419 10576 3419 10598 3447 10603 3446 10570
TIME...MOT...LOC 2125Z 181DEG 13KT 3427 10587
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
44Special weather statement, Jul 25, 4:24 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
424 PM MDT Mon Jul 25 2022
NMZ205-206-252300-
West Central Plateau-West Central Mountains-
424 PM MDT Mon Jul 25 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
MCKINLEY COUNTY THROUGH 500 PM MDT...
At 423 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Black Rock, or 11 miles northeast of Zuni Pueblo,
moving northwest at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vanderwagen, Pescado and Chi Chil Tah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3518 10847 3504 10865 3519 10903 3543 10881
TIME...MOT...LOC 2223Z 123DEG 21KT 3516 10867
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 25, 4:44 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
444 PM MDT Mon Jul 25 2022
NMZ208-252315-
Southwest Mountains-
444 PM MDT Mon Jul 25 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL CATRON
COUNTY THROUGH 515 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Quemado Lake, or 29 miles west of Datil, moving west at
20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quemado Lake.
This includes Highway 60 between Mile Markers 27 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3424 10825 3406 10828 3405 10865 3432 10861
TIME...MOT...LOC 2244Z 096DEG 15KT 3416 10836
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 25, 4:54 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
454 PM MDT Mon Jul 25 2022
NMZ204-252330-
Northwest Highlands-
454 PM MDT Mon Jul 25 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL RIO
ARRIBA COUNTY THROUGH 530 PM MDT...
At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Counselor, or 28 miles south of Navajo Dam. This storm
was nearly stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Rio
Arriba County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3654 10733 3652 10733 3651 10737 3649 10736
3650 10735 3649 10734 3633 10737 3632 10759
3651 10767
TIME...MOT...LOC 2254Z 174DEG 3KT 3640 10749
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 25, 5:39 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
539 PM MDT Mon Jul 25 2022
NMZ219-221-260015-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
539 PM MDT Mon Jul 25 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
VALENCIA AND BERNALILLO COUNTIES THROUGH 615 PM MDT...
At 538 PM MDT, Doppler radar was tracking a strong thunderstorm and
associated outflow 9 miles east of South Valley, or 11 miles
southeast of Albuquerque, moving north at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albuquerque, Valencia, Los Lunas, Los Ranchos De Albuquerque, Bosque
Farms, Peralta, Rio Communities North, Isleta Pueblo, El Cerro
Mission and South Valley.
This includes the following highways...
Interstate 40 between Mile Markers 138 and 173.
Interstate 25 between Mile Markers 201 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3523 10638 3480 10644 3469 10669 3504 10701
TIME...MOT...LOC 2338Z 188DEG 14KT 3498 10652
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:15 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 25, 6:55 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 3 hr |
| Jul 25, 7:09 PM MDT | Special Weather Statement | ABQ | McKinley | 36 min |
| Jul 25, 7:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 113 min |
| Jul 25, 7:33 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 4 hr |
| Jul 25, 8:02 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Jul 25, 8:48 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 3 hr |
| Jul 25, 8:55 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 25, 9:40 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 3 hr |
| Jul 26, 2:01 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 26, 2:29 AM MDT | Flood Watch | ABQ | Catron, Cibola, Colfax, Lincoln, Los Alamos, McKinley and 8 more | 22 hr |
| Jul 26, 11:33 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 5 hr |
| Jul 26, 12:22 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 9 min |
| Jul 26, 12:31 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley, Sandoval | 3 hr |
| Jul 26, 12:35 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Jul 26, 1:12 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 26, 1:14 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 26, 1:17 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jul 26, 1:22 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 26, 1:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Jul 26, 1:40 PM MDT | Special Weather Statement | ABQ | Los Alamos | 35 min |
| Jul 26, 1:42 PM MDT | Special Weather Statement | ABQ | McKinley | 33 min |
| Jul 26, 1:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 26, 1:46 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 26, 1:49 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 26, 1:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Jul 26, 1:52 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 26, 2:01 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 3 hr |
| Jul 26, 2:10 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Jul 26, 2:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jul 26, 2:29 PM MDT | Special Weather Statement | ABQ | Socorro | 31 min |
| Jul 26, 2:34 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Jul 26, 2:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Union | 3 hr |
| Jul 26, 2:38 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 37 min |
| Jul 26, 2:44 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 3 hr |
| Jul 26, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 26, 3:03 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 26, 3:13 PM MDT | Special Weather Statement | ABQ | 17 min | |
| Jul 26, 3:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval, San Juan | 3 hr |
| Jul 26, 3:17 PM MDT | Special Weather Statement | ABQ | Valencia | 13 min |
| Jul 26, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 26, 3:30 PM MDT | Special Weather Statement | ABQ | San Miguel | 15 min |
| Jul 26, 3:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 31 min |
| Jul 26, 3:35 PM MDT | Special Weather Statement | ABQ | Valencia | 25 min |
| Jul 26, 3:54 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 26, 3:55 PM MDT | Special Weather Statement | ABQ | Guadalupe | 20 min |
| Jul 26, 4:06 PM MDT | Flash Flood Warning | ABQ | Cibola, Valencia | 105 min |
| Jul 26, 4:19 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Jul 26, 4:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 26, 4:24 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 3 hr |
| Jul 26, 4:48 PM MDT | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Jul 26, 4:56 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 26, 5:18 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
| Jul 26, 5:19 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 116 min |
| Jul 26, 5:26 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Valencia | 3 hr |
| Jul 26, 5:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 26, 5:31 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.